Communications in Mathematical Physics

Representations of the ${\rm CCR}$ in the $(\phi^{4})_{3}$ model: Independence of space cutoff

Jean-Pierre Eckmann

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 25, Number 1 (1972), 1-61.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103857837

Mathematical Reviews number (MathSciNet)
MR0292423

Zentralblatt MATH identifier
0227.46075

Subjects
Primary: 81.46

Citation

Eckmann, Jean-Pierre. Representations of the ${\rm CCR}$ in the $(\phi^{4})_{3}$ model: Independence of space cutoff. Comm. Math. Phys. 25 (1972), no. 1, 1--61. https://projecteuclid.org/euclid.cmp/1103857837


Export citation